# SDR CA951228001

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: SPE19841
- Condition: Out Of Specs
- Location: Fuel Sys
- Component: Plessey, BPIRSMK6
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)FUEL PUMP COMMUTATOR BELOW MIN. UNAPPROVED BEARING INSTALLED.
